# SDR 2000UALA00616

- Difficulty date: October 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Aircraft time: 52,094 hours, 38,935 cycles
- Engine: Pwa JT8D17
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: A Sys Hydraulics
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF A-SYSTEM PRESSURE DROPPED TO 800 PSI AND QUANTITY TO 2.8 GAL.  NO A-PUMP LOW PRESSURE LIGHTS OR FLIGHT CONTROL LIGHTS.  ON APPROACH WHEN FLAPS EXTENDED TO 5, PRESSURE RETURNED TO 3000.  *S/D*  REPLACED A-SYSTEM PRESSURE TRANSMITTER, A-SYSTEM PRESSURE INDICATOR AND HYDRAULIC QUANTITY INDICATOR.
